# SDR DALA2015062903981

- Difficulty date: June 26, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 73,293 hours, 32,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 4c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED AND IS INOPERATIVE AT LOCATIONS 4C.  REPAIRED LIGHT AND FUNCTIONAL CHECKED NORMAL.
